MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 5095 SURGICAL TABLE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure the doctor raised the leg section of their 5095 surgical table causing the e-z lift beach chair to fall off the table and onto the floor.The patient was not injured.A procedure delay occurred as the patient was repositioned and the procedure was completed successfully.
 
Additional Manufacturer Narrative
A steris account manager spoke with user facility personnel and learned that the event was caused by user error.At the time of the event, the table was in reverse patient orientation and the doctor commanded the table to raise the back section.The doctor expected this command would raise the beach chair.However, as the table was in reverse orientation, this command caused the leg section receptacles to raise and push the beach chair off from where installed on the table.The 5095 surgical table operator manual states, "some surgeries (for example, shoulder injuries) require the patient to be in reverse positioning and the table to be operated in a reverse configuration.Press reverse orientation button on hand control and hold for two seconds, yellow led should light beside graphic representation of reverse orientation.Press reverse orientation button again and hold for two seconds to cancel reverse orientation function and green led lights beside graphic representation of normal orientation.When reverse orientation button is pressed, all other hand control commands (through the control system) note the new patient head position.Trendelenburg and lateral tilt movements and back and leg sections are automatically reversed." the account manager performed in-service training on proper use and operation of the 5095 surgical table.No additional issues have been reported.

Brand Name
5095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19386168
Report Number1043572-2024-00034
Device Sequence Number12530819
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public00724995195649
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown